default search action
"Numerical volatility in option valuation from Black-Scholes equation by ..."
M. M. Chawla, David J. Evans (2004)
- M. M. Chawla, David J. Evans:
Numerical volatility in option valuation from Black-Scholes equation by finite differences. Int. J. Comput. Math. 81(8): 1039-1041 (2004)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.